Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 10, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 4, 2018, 8:28 PM EDT for Rensselaer County, Washington County, New York; Bennington County, Windham County, Vermont. It was in force for 62 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 8:28 PM EDT (00:28 UTC)
- Expired
- May 4, 2018, 9:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Rensselaer County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 116 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:28 PM EDT | TSTM WND DMG | 4 Ese Argyle, NY | NUMEROUS TREES AND LIMBS DOWN AROUND THE NORTH SIDE OF COSSAYUNA LAKE |
| May 4, 8:28 PM EDT | TSTM WND DMG | 5 Nnw Salem, NY | NUMEROUS TREES DOWN AROUND WEST HEBRON. INTERSECTION OF COUNTY ROUTES 30 AND 31 CLOSED. |
| May 4, 8:29 PM EDT | TSTM WND DMG | Cambridge, NY | NUMEROUS TREES AND WIRES DOWN IN AND AROUND CAMBRIDGE. FIVE LARGE TREES ON HOUSES AND FOUR LARGE TREES ON CARS. |
| May 4, 8:30 PM EDT | TSTM WND DMG | 5 Nnw Salem, NY | NUMEROUS TREES DOWN NEAR INTERSECTION OF ROUTE 30 AND ROUTE 31, NORTH OF COSSAYUNA LAKE. |
| May 4, 8:40 PM EDT | TSTM WND DMG | 1 Ssw Arlington, VT | SEVERAL TREES DOWN. |
| May 4, 8:40 PM EDT | TSTM WND DMG | Pittstown, NY | TREES DOWN. |
| May 4, 8:41 PM EDT | TSTM WND DMG | 1 Se Dorset, VT | SEVERAL TREES DOWN. |
| May 4, 8:41 PM EDT | TSTM WND DMG | 3 Sse Hoosick Falls, NY | TREES DOWN. |
| May 4, 8:45 PM EDT | TSTM WND DMG | 1 Ese Manchester, VT | SEVERAL TREES DOWN. |
| May 4, 8:45 PM EDT | TSTM WND DMG | Manchester, VT | MUTIPLE LARGE TREE DAMAGED. |
| May 4, 8:52 PM EDT | TSTM WND DMG | Winhall, VT | TREES DOWN |
| May 4, 9:00 PM EDT | TSTM WND DMG | Bennington, VT | VERMONT STATE POLICE HAS 30 REPORTS OF TREES DOWN THROUGHOUT BENNINGTON COUNTY. |
| May 4, 9:00 PM EDT | TSTM WND DMG | Jamaica, VT | TREE DOWN ON ROUTE 30 |
| May 4, 9:06 PM EDT | TSTM WND DMG | 4 Nnw Athens, VT | LARGE NUMBER OF DOWNED TREES. |
| May 4, 9:09 PM EDT | TSTM WND DMG | Newfane, VT | FIRE DISPATCH REPORTED MULTIPLE TREES AND WIRES DOWN. |
| May 4, 9:16 PM EDT | TSTM WND DMG | Westminster, VT | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:16 PM EDT | Tornado Watch | SPC | 6 hr |
| May 4, 6:20 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.3
The text
As transmitted.
568
WUUS51 KALY 050028
SVRALY
NYC083-115-VTC003-025-050130-
/O.NEW.KALY.SV.W.0010.180505T0028Z-180505T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
828 PM EDT FRI MAY 4 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Washington County in east central New York...
Northern Rensselaer County in east central New York...
Bennington County in southern Vermont...
Windham County in southern Vermont...
* Until 930 PM EDT.
* At 827 PM EDT, severe thunderstorms were located along a line
extending from near Granville to near Cambridge to near Waterford,
moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Granville and Wells around 830 PM EDT.
Shaftsbury and Pawlet around 835 PM EDT.
Hoosick Falls and Arlington around 840 PM EDT.
Bennington, Stratton and Pownal around 850 PM EDT.
West Wardsboro around 855 PM EDT.
Townshend, Readsboro and Newfane around 905 PM EDT.
Wilmington around 910 PM EDT.
Putney, Saxtons River and Westminster around 915 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
A Tornado Watch remains in effect until 1000 PM EDT for east central
New York.
LAT...LON 4308 7244 4305 7247 4300 7244 4295 7253
4288 7255 4277 7252 4277 7249 4273 7246
4274 7258 4278 7368 4284 7367 4312 7350
4356 7338 4355 7325 4331 7324 4330 7282
4325 7282 4322 7269 4323 7243 4315 7246
TIME...MOT...LOC 0027Z 271DEG 48KT 4344 7325 4305 7334 4283 7361
HAIL...<.75IN
WIND...70MPH
$$
Frugis3 follow-up statements
211
WWUS51 KALY 050052
SVSALY
Severe Weather Statement
National Weather Service Albany NY
852 PM EDT FRI MAY 4 2018
NYC083-115-050101-
/O.CAN.KALY.SV.W.0010.000000T0000Z-180505T0130Z/
Washington NY-Rensselaer NY-
852 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTHERN RENSSELAER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
southern Vermont.
LAT...LON 4275 7288 4282 7328 4308 7320 4331 7306
4330 7282 4325 7282 4322 7269 4323 7243
4315 7246 4308 7244 4305 7247 4300 7244
4295 7253 4288 7255 4277 7252 4277 7249
4273 7246 4274 7258
TIME...MOT...LOC 0051Z 272DEG 51KT 4340 7287 4303 7291 4281 7316
$$
VTC003-025-050130-
/O.CON.KALY.SV.W.0010.000000T0000Z-180505T0130Z/
Bennington VT-Windham VT-
852 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR BENNINGTON AND WINDHAM COUNTIES...
At 851 PM EDT, severe thunderstorms were located along a line
extending from near Mount Holly to Stratton to near Bennington,
moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
West Wardsboro around 855 PM EDT.
Townshend, Wilmington and Newfane around 905 PM EDT.
Putney around 910 PM EDT.
Westminster around 915 PM EDT.
Brattleboro, Westmoreland and Guilford Center around 920 PM EDT.
Vernon and Hinsdale around 925 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION. These storms have produced
widespread wind damage across eastern New York. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4275 7288 4282 7328 4308 7320 4331 7306
4330 7282 4325 7282 4322 7269 4323 7243
4315 7246 4308 7244 4305 7247 4300 7244
4295 7253 4288 7255 4277 7252 4277 7249
4273 7246 4274 7258
TIME...MOT...LOC 0051Z 272DEG 51KT 4340 7287 4303 7291 4281 7316
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Frugis502
WWUS51 KALY 050117
SVSALY
Severe Weather Statement
National Weather Service Albany NY
917 PM EDT FRI MAY 4 2018
VTC003-025-050130-
/O.CON.KALY.SV.W.0010.000000T0000Z-180505T0130Z/
Bennington VT-Windham VT-
917 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN BENNINGTON AND WINDHAM COUNTIES...
At 916 PM EDT, severe thunderstorms were located along a line
extending from Weathersfield to Putney to 6 miles northwest of
Colrain, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Westminster around 920 PM EDT.
Brattleboro and Westmoreland around 925 PM EDT.
Vernon and Hinsdale around 930 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4281 7324 4288 7317 4295 7273 4322 7262
4323 7243 4315 7246 4308 7244 4305 7247
4300 7244 4295 7253 4288 7255 4277 7252
4277 7249 4273 7246 4274 7258 4275 7288
TIME...MOT...LOC 0116Z 275DEG 44KT 4337 7247 4300 7251 4278 7276
HAIL...<.75IN
WIND...70MPH
$$
Frugis924
WWUS51 KALY 050130
SVSALY
Severe Weather Statement
National Weather Service Albany NY
930 PM EDT FRI MAY 4 2018
VTC003-025-050140-
/O.EXP.KALY.SV.W.0010.000000T0000Z-180505T0130Z/
Bennington VT-Windham VT-
930 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENNINGTON AND
WINDHAM COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been allowed to expire.
LAT...LON 4281 7324 4288 7317 4295 7273 4322 7262
4323 7243 4315 7246 4308 7244 4305 7247
4300 7244 4295 7253 4288 7255 4277 7252
4277 7249 4273 7246 4274 7258 4275 7288
TIME...MOT...LOC 0130Z 271DEG 48KT 4337 7223 4300 7228 4278 7253
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 7:53 PM EDT, 35 minutes earlier.
Area forecast discussion, May 4, 7:53 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Albany NY
753 PM EDT Fri May 4 2018
.SYNOPSIS...
A cold front will sweep across the region this evening preceded
and accompanied by showers and thunderstorms. Some storms are
expected to be strong to severe. Behind the cold front tonight
westerly winds will be strong and gusty. With the passage of the
front a more seasonable airmass will be ushered in for the
weekend. Expecting dry weather Saturday, however Sunday some
rain showers are expected.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch #77 is now in effect until 2 am for
the Albany, Columbia, Dutchess, Greene, Rensselaer, Schenectady,
Schoharie and Ulster counties in NY and western New England.
Tornado Watch #76 remains in effect until 10 pm for Herkimer,
Hamilton, Warren, Fulton, Saratoga and Washington counties.
We are in a high-shear low-CAPE environment with a squall line
occurring ahead of an approaching cold front. The line extents
from northern NY across the central portion of the state into
central PA with numerous warnings in effect. CAMS indicate this
squall line moves across the local area through the mid evening
hours passing over the Capital District 00-01Z with the
convection weakening by around 02-03Z.
Wind Advisory remains in effect for for all but eastern Ulster,
Dutchess and Litchfield counties 8 pm this evening to 8 am
Saturday. Very strong pressure couple with this low pressure
system. Strong and gusty westerly flow expected across the area
tonight as the surface low passes to our north across eastern
Canada. Sustained winds 20 to 35 mph are expected with gusts 40
to 50 mph.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
A more seasonable airmass will be ushered in with the wake of
the cold front for Saturday.Ecpecting highs mainly in 60s with
lower to mid 70s up the Hudson River Valley. Winds will remain
brisk mainly north of I-90 and especially in the morning. Winds
will decrease as the pressure gradient weakens especially late in
the day into the evening.
A weak low moving up the east coast and another cold front
approaching from the west will bring widespread chances for
showers to the area for Sunday mainly during the afternoon and
evening. It will be a bit cooler due to the cloud cover and
showers with highs in the upper 50s to upper 60s.
With the passage of this cold front a cooler airmass will be
ushered in with highs mainly in the 50s with some lower 60s in
the mid Hudson Valley. Higher pressure will be building in at
the surface however aloft a short wave will swing through have
just slight chance pops for showers during the day.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Things start out sunny, warm and dry, then deteriorate at the end of
the work week. High pressure dominates through mid-week, starting
out from the Great Lakes to southern New England, and translating to
an eastern seaboard ridge orientation, before breaking down in
response to low-pressure tracking east from the nation's mid-
section. By Friday morning, the low will be centered over northern
Maine, with a trailing cold front sliding southeast across New York
State. A shallow and weakening cold front may bring a few extra
clouds to the region on Wednesday, but that's about it.
High temperatures on Tuesday will range from the mid and upper 50s
in the high peaks...to around 70 degrees down the Hudson Valley,
moderating to from the upper 60s to near 70 degrees for Wednesday
and Thursday. Behind the front, readings cool to highs in the mid
and upper 50s in the Adirondacks, Catskills and Greens, with
highs repeating in the lower 70s in the Mid-Hudson Valley where
the front comes through late in the day. Lows Monday night will
be a bit chilly...from around 30 degrees in the northern
Adirondacks...to around 40 degrees down the Hudson Valley.
Thereafter, nightly moderation ensues, and lows Thursday night
will be mostly in the upper 40s and lower 50s.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Squall line moving across the region will impact the TAF sites
early in the period with gusty winds and brief heavy rainfall.
Expect MVFR with brief IFR possible with the convection. The
convection is occurring ahead of cold front which will sweep
through this evening. Strong and gusty westerly winds are
occurring in the wake of this cold front as the surface low
passes to our north across eastern Canada with a strong
fall/rise couplet associated with it. The winds will remain
strong through the night with the winds decreasing some by
sunrise Saturday. A Wind Advisory is in effect for through
12Z/Saturday for wind gusts up to 45 knots are possible. Winds
will remains brisk and gusty Saturday and will really decreasing
late in the day. Cover cloud will decrease tonight with mostly
clear skies developing and continuing through the day Saturday.
Outlook...
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
A cold front will sweep across the region tonight preceded and
accompanied by showers and thunderstorms. Behind the cold front
tonight westerly winds will become strong and gusty. Winds will
remain brisk much of day Saturday mainly north of I-90. With
the passage of the front a more seasonable airmass will be
ushered in for the weekend. Expecting dry weather Saturday,
however Sunday some rain showers are expected.
Minimum relative humidities values are expected to be in the
30s Saturday afternoon and in t he 50s Sunday afternoon.
&&
.HYDROLOGY...
Locally heavy rainfall possible with any thunderstorms into this
evening. No widespread hydro issues are not anticipated as the
storms will be fast moving.
Dry weather for Saturday however chances for rain return for
Sunday as weak low moves up the east coast and a cold front
approaches from the west. Generally around a quarter of an inch
are expected. Dry weather returns for early next week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 2 AM EDT Saturday for CTZ001-
013.
NY...Wind Advisory until 8 AM EDT Saturday for NYZ032-033-038>043-
047>054-058>061-063-082>084.
Severe Thunderstorm Watch until 2 AM EDT Saturday for NYZ040-
047>049-051>054-058>061-063>066.
Tornado Watch until 10 PM EDT this evening for NYZ032-033-038-
039-041>043-050-082>084.
MA...Wind Advisory until 8 AM EDT Saturday for MAZ001-025.
Severe Thunderstorm Watch until 2 AM EDT Saturday for MAZ001-
025.
VT...Wind Advisory until 8 AM EDT Saturday for VTZ013>015.
Severe Thunderstorm Watch until 2 AM EDT Saturday for
VTZ013>015.
&&
SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAAHazardous weather outlook, May 4, 6:33 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 633 PM EDT Fri May 4 2018 CTZ001-013-NYZ064>066-051200- Northern Litchfield-Southern Litchfield-Eastern Ulster- Western Dutchess-Eastern Dutchess- 633 PM EDT Fri May 4 2018 ...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for northwestern Connecticut and eastern Ulster and Dutchess Counties in east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. NYZ032-033-038-039-041>043-050-082>084-051200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Northern Saratoga-Northern Warren-Northern Washington- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington- 633 PM EDT Fri May 4 2018 ...TORNADO WATCH 76 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for Herkimer, Hamilton, Warren, Saratoga, Washington, and Fulton Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MAZ001-025-NYZ040-047>049-051>054-058>061-063-VTZ013>015-051200- Northern Berkshire-Southern Berkshire-Montgomery-Schoharie- Western Schenectady-Eastern Schenectady-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Bennington-Western Windham-Eastern Windham- 633 PM EDT Fri May 4 2018 ...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for western Massachusetts, southern Vermont, the Greater Capital District, central Mohawk Valley, eastern Catskills, northern and central Taconics, eastern Greene, and western Columbia Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 4, 8:03 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG 1 SW EDINBURG 43.22N 74.10W
05/04/2018 SARATOGA NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER ALY1800040
SNDLocal storm report, May 4, 8:05 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
805 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 4 WSW HADLEY 43.30N 73.93W
05/04/2018 SARATOGA NY 911 CALL CENTER
TREES, WIRES AND POLE DOWN.
&&
EVENT NUMBER ALY1800041
SNDLocal storm report, May 4, 8:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
812 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG 2 S SHARON SPRINGS 42.76N 74.61W
05/04/2018 SCHOHARIE NY 911 CALL CENTER
TREE DOWN ON STATE ROUTE 10.
&&
EVENT NUMBER ALY1800042
SNDLocal storm report, May 4, 8:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
818 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST GLENS FALLS AIRPORT 43.34N 73.61W
05/04/2018 M61 MPH WARREN NY ASOS
&&
EVENT NUMBER ALY1800043
SNDLocal storm report, May 4, 8:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
822 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG 2 SSW BALLSTON SPA 42.98N 73.86W
05/04/2018 SARATOGA NY PUBLIC
THREE TREES DOWN IN BACK YARD.
&&
EVENT NUMBER ALY1800044
SNDLocal storm report, May 4, 8:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
828 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 1 N SCOTIA 42.84N 73.96W
05/04/2018 SCHENECTADY NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY1800045
SNDThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:00 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie and 1 more | 60 min |
| May 4, 8:19 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie | 56 min |
| May 4, 8:34 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 56 min |
| May 4, 8:56 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 44 min |
| May 4, 9:14 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Severe Thunderstorm Warnings in Vermont, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.